PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 70(84), pp. 19--25 (2001)
A SOLUTION OF AN OLD PROBLEM OF KARAMATA
Slavko Simi\'cMatemati\v cki institut SANU, Beograd, Yugoslavia
Abstract: We give a complete solution of an approximation problem originally posed in 1949 by Jovan Karamata.
Classification (MSC2000): 41A45
Full text of the article:
Electronic fulltext finalized on: 17 Oct 2002. This page was last modified: 13 Nov 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts